Cough Relief

Dextromethorphan HBr

Oral Solution

2 mg/mL

  • Relief for persistent dry cough
  • Dextromethorphan 2 mg/mL indicated for adults & children 2 years and over.

Dextromethorphan HBr

Oral Solution – Sticks

10 mg – 20 mg

  • Relief for persistent dry irritant cough
  • Dextromethorphan 10 and 20 mg indicated for adults & children 12 years and over.

Dextromethorphan

Lozenges

10 mg

  • Persistent dry cough relief
  • Dextromethorphan 10 mg indicated for adults & children 12 years and over.
Combats cold and flu symptoms

Paracetamol – Guaifenesin – Phenylephrine HCl

Oral Solution

25 mg/mL – 10 mg/mL – 0.5 mg/mL

  • Relieves: Fever, headache, aches & pains, blocked nose, sore throat and chesty cough.
  • ALL IN ONE indicated for adults & children 12 years and over.
  • Anti-allergy, analgesic, decongestant, expectorant.

Paracetamol / Phenylephrine HCl

Oral Solution – Bottle

100 mg/mL / 1.54 mg/mL

  • Reduces fever, pain and nasal congestion. 
  • Paracetamol 100 mg/Phenylephrine 1.54 mg indicated for adults & children 6 years and over.

Paracetamol – Pseudoephedrine – Dextromethorphan HBr

Granules in sachets for solution

500 mg – 30 mg – 15 mg

  • Symptomatic pain relief related with cold, fever, cough and blocked nose.
  • Paracetamol / Pseudoephedrine / Dextromethorphan indicated for adults & children 12 years and over.